MAUDE Adverse Event Report: ARTHREX, INC. UNIVERS REVERS HUMERAL CUP REAMER -S/36; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

ARTHREX, INC. UNIVERS REVERS HUMERAL CUP REAMER -S/36; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number UNIVERS REVERS HUMERAL CUP REAMER -S/36
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/11/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Visual inspection was unremarkable and found no issue with the device.Complaint was not confirmed.
 
Event or Problem Description
On 08/12/2022, it was reported by a sales representative via sems that a ar-9508-36 humeral cup reamer, and a ar-9510rg-l reamer guide got stuck.This occurred on (b)(6) 2022 during a reverse total shoulder arthroplasty when reaming the humeral head the revers apex stem broach was in, the l centering peg was in the broach, and when it was time to ream the reamer kept getting caught in the peg which wouldn't allow it to ream.The surgeon ended up removing the centering pin and reamed freehand.The case was completed, with no patient effect reported.Additional information requested.Additional information provided on 08/24/2022 that the inside of the reamer looks shredded and has nicks from the centering pin.Debris was produced and removed.

Brand Name
UNIVERS REVERS HUMERAL CUP REAMER -S/36
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key15940551
Report Number1220246-2022-05910
Device Sequence Number6210175
Product Code LXH
UDI-Device Identifier00888867061545
UDI-Public00888867061545
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 12/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUNIVERS REVERS HUMERAL CUP REAMER -S/36
Device Catalogue NumberAR-9508-36
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2022
Initial Report FDA Received Date12/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown